Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pulsating sensation on left side of head. CT scan, MRI scan normal. Due to usage of eye drops?

my mom has been feeling a pain free pulsation on the left side of her head for about 3-4 months already, CT scans and MRI were done and they were fine we are just missing cervical MRI because she had some vertebra fussion w/ also some spaces norrowing in that area, but that bothers her a lot, I am very worry--everything began when she started using eye dropps( gel) to relieve dryness.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hey. Thanks for writing to HCM.
To answer your question no eye drops cant cause any of these symptoms. Those drops are just to keep the conjunctiva or eyes wet for the normal functioning. Its purely coincidental that the symptoms began when she used the drops. For her symptoms does she have any pain in the neck radiating to arms or legs? Keep her posture straight and give her pregab M along with vitamin D3.
Hope this helps. Take care
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor